... taking a dose I get very anxious. Just generalized. Also I had been sleeping better than ever but now I wake up 3 hours after taking it and can't go back to sleep for another 3 hours. It's only day 4... will this subside?
Hi, i'm assuming you mean 100 - 150mg, not that quantity of tablets? Just need to be clear with that... It isn't unusual for people to feel anxious, depressed, low mood, trouble sleeping, etc when first starting this medication. It will subside, but it can take time, realistically you are looking at around 4 weeks before you stabilise on Bupropion. Please don't let this put you off though, as the short term side effects are worth the long term benefit. If you are feeling really bad side effects please contact your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 2 answers
Posted 7 May 2012 • 1 answer
Bupropion - I just started taking Wellbutrin XL 150 mg once a day, are the side effects severe first
Posted 12 Nov 2013 • 1 answer
Posted 22 Nov 2015 • 2 answers
Posted 4 Nov 2016 • 2 answers